# SDR HALA2019060750276

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 37,831 hours, 5,974 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 33324090001
- Part serial: 02522
- Condition: Malfunctioned
- Location: Brake Temp
- Part time: 1,537 hours, 2,850 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SUP - AT0 - AFTER T.O THRUST AT APPROX. 60-70 KIAS, ECAM BRAKES, HOT DELAY T.O FOR COOLING, NOTE DURING TAXI #7 BRAKE APPROX. 100 DEGREES
HOTTER THAN OTHERS AND AIRPLANE PULLING TO THE RIGHT LOW SPEED. // DEFER #7 BRAKE PER MEL 32-42-1. "M" PROCEDURES COMPLIED WITH. INSPECTED ALL TIRES                               FUSE PLUGS AS PRECAUTIONARY. NO DEFECTS NOTED. OK TO CONTINUE ON DEFERRAL. R/R #7 MLG BRAKE ASSEMBY, NO LEAKS. R/R #7 BRAKE TEMP SENSOR. OPS  
NORMAL, AND BLED NORMAL BRAKE SYSTEM. REF. A330 AMM 32-42. ALL INDICATIONS NORMAL. MEL AND PLACARDS REMOVED, LIDS UPDATED. OK FOR SVC.
